# SDR HEEA0010333

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5014Y
- Make and model: Bell 206L-1
- Aircraft serial: 45219
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 071127401
- Condition: Defective
- Location: Cockpit Vhf
- Component: KFS594
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW STRIPPED ON POWER SUPPLY BOARD AND AFTER WARM UP DIGITS WENT OUT.
